# SDR SWIA202053718

- Difficulty date: September 24, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Pressure Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT PRESSURE FLOOR ANGLE IN SEVERAL SPOTS BETWEEN FS 409+128 AND 559.  C-CHECK RO 10/29/2020.  REMOVED CORROSION ON THE LT PRESSURE FLOOR ANGLE, REF REO.  FOUND TO BE WITHIN LIMITS.  COMPLIED WITH ALL STEPS OF REO.  PRESSURE CHECK GOOD.  SEE CONTINUATION FOR FURTHER DETAILS.
